MathSciNet Relay Station
MathSciNet bibliographic data
MR1930841 65L05 (34A12 34A45)
Abbasbandy, Saeid; Allah Viranloo, Tofigh Numerical solutions of fuzzy differential equations by Taylor method. Comput. Methods Appl. Math. 2 (2002), no. 2, 113–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement